Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 24, 2010, 2:50 AM CDT for Clarke County, Mobile County, Washington County, Alabama. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2010, 2:50 AM CDT (07:50 UTC)
- Expired
- Apr 24, 2010, 3:07 AM CDT
- In force
- 17 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Mobile County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807
WUUS54 KMOB 240750
SVRMOB
ALC025-097-129-240830-
/O.NEW.KMOB.SV.W.0025.100424T0750Z-100424T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
250 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
NORTHEASTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 330 AM CDT
* AT 241 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS 9 MILES WEST OF FAIRFORD...OR
ABOUT 21 MILES EAST OF LEAKESVILLE...AND MOVING NORTHEAST AT 50
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MCINTOSH BY 255 AM CDT...
MANILLA AND ALMA BY 325 AM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3175 8764 3168 8756 3156 8756 3152 8761
3148 8756 3143 8763 3143 8766 3142 8769
3135 8774 3137 8775 3134 8778 3132 8778
3133 8780 3130 8780 3106 8813 3119 8827
TIME...MOT...LOC 0750Z 227DEG 45KT 3120 8811
$$1 follow-up statement
004
WWUS54 KMOB 240807
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
307 AM CDT SAT APR 24 2010
ALC025-097-129-240815-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-100424T0830Z/
WASHINGTON AL-CLARKE AL-MOBILE AL-
307 AM CDT SAT APR 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOBILE...
SOUTHEASTERN CLARKE AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...
THE STORM CONTINUES TO MOVE NORTHEAST AT AROUND 50 MPH AND HAS
WEAKEN BELOW SEVERE LIMITS.
LAT...LON 3175 8764 3168 8756 3156 8756 3152 8761
3148 8756 3143 8763 3143 8766 3142 8769
3135 8774 3137 8775 3134 8778 3132 8778
3133 8780 3130 8780 3106 8813 3119 8827
TIME...MOT...LOC 0805Z 227DEG 45KT 3133 8795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 10:41 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 23, 10:41 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1041 PM CDT FRI APR 23 2010
.UPDATE...PLACED THE SMALL CRAFT ADVISORY IN EFFECT AT 10 PM VS 10
AM SATURDAY FOR THE NEARSHORE AND MOBILE BAY. WINDS HAVE BEEN AROUND
20 KNOTS THIS EVENING AND EXPECT THEM TO REMAIN MOSTLY 20 KNOTS OR
MORE THROUGH THE NIGHT...WITH HIGHER GUSTS OCCASIONALLY. MADE NO
OTHER CHANGES TO GRIDS...POPS MAY BE A BIT HIGH FOR SOUTHEAST
MISSISSIPPI THIS EVENING BUT EXPECT PRECIPITATION TO MOVE INTO
SOUTHEAST MISSISSIPPI BEFORE DAYLIGHT. /11
.AVIATION UPDATE FOR 24/06Z TAFS...ISOLATED SHOWERS AND
THUNDERSTORMS WILL BEGIN TO INCREASE LATE TONIGHT OR EARLY MORNING.
CONDITIONS OVERNIGHT ARE EXPECTED TO BE GENERALLY MVFR...AT 10 PM A
FEW PLACES WERE IFR DUR TO CIGS BUT EXPECT SOME IMPROVEMENT THOSE
AREAS WITHIN A FEW HOURS. EASTERN SECTIONS GZH...79J...0J4 WERE
STILL VFR BUT EXPECT MVFR IN GIG/VSBY BEFORE LONG. SATURDAY STILL
LOOKS LIKE AN ACTIVE DAY WITH SCATTERED TO NUMEROUS
THUNDERSTORMS...SOME SEVERE WITH LIFR NEAR THE STRONGER STORMS ALONG
WITH SEVERE TURBULENCE WITHIN 15 MILES OF ANY STRONG STORM. COLD
FRONT EXPECTED TO BRING AN END FORM THE WEST BY SATURDAY EVENING.
/11
PREVIOUS DISCUSSION
.SHORT TERM (TONIGHT THROUGH
SATURDAY NIGHT)...A STRONG SYSTEM OVER THE CENTRAL PLAINS MOVES
STEADILY OFF TO THE NORTHEAST THROUGH SATURDAY WHILE INCREASING DEEP
LAYER SOUTHWEST FLOW OVER THE AREA USHERS ABUNDANT GULF MOISTURE
INTO THE REGION WITH PRECIPITABLE WATER VALUES RISING TO AROUND TWO
INCHES. A SHARP UPPER RIDGE CURRENTLY OVER THE EASTERN U.S.
GRADUALLY SHIFTS EASTWARD THROUGH SATURDAY WITH SUBSIDENCE REDUCING
INSTABILITY OVER THE EASTERN PORTION OF THE AREA...THEN EVENTUALLY
MOVING SUFFICIENT EAST FOR A LINE OF CONVECTION TO SWEEP ACROSS THE
AREA AHEAD OF A COLD FRONT. A SERIES OF PROGRESSIVELY STRONGER
SHORTWAVES MOVE ACROSS THE REGION THROUGH TONIGHT INTO SATURDAY
MORNING IN THE SOUTHWEST FLOW ALOFT WHILE A 120+ UPPER JET NOSES
INTO THE AREA FROM THE SOUTHERN PLAINS CREATING PERIODS OF ENHANCED
UPPER LEVEL DIVERGENCE. SCATTERED CONVECTION HAS ALREADY DEVELOPED
UPSTREAM ASSOCIATED WITH THESE FEATURES. THIS CONVECTION MAY
DIMINISH WITH THE LACK OF DAYTIME HEATING AND TIMING OF
SHORTWAVES...THEN INCREASE AGAIN LATER TONIGHT MAINLY OVER THE
WESTERN PORTION OF THE AREA. A STRONG SHORTWAVE MEANWHILE ROTATES
THROUGH THE BASE OF THE PLAINS UPPER TROF AND MOVES A SECONDARY
SURFACE LOW FROM SOUTHERN TEXAS NORTHEASTWARD INTO INDIANA BY
SATURDAY NIGHT. WILL HAVE VERY HIGH POPS ACROSS THE AREA FOR
CONVECTION SHIFTING EASTWARD ACROSS THE AREA FROM THE MORNING
CONVECTION OVER THE WESTERN PORTION...THEN EXPECT A LINE OF
CONVECTION TO TO HAVE ORGANIZED ALONG THE APPROACHING FRONT AND MOVE
INTO THE NORTHWESTERN PORTION OF THE FORECAST AREA EARLY SATURDAY
AFTERNOON...MOVE TO ALONG THE I-65 CORRIDOR BY LATE AFTERNOON THEN
DECELERATE AND LATE EXIT THE EASTERN PORTION OF THE AREA SATURDAY
NIGHT INTO EARLY SUNDAY MORNING. MODEL SOUNDINGS AND 18Z SOUNDINGS
SHOW A DRAMATIC TRANSITION UNDERWAY WHICH WILL CONTINUE OVERNIGHT
RESULTING IN A VERY MOIST PROFILE FROM THE SURFACE THROUGH 750 MB
WITH STEEP LAPSE RATES ALOFT. THIS IS MAINLY OVER THE WESTERN
PORTION OF THE AREA WITH SOMEWHAT LESS FAVORABLE LAPSE RATES FURTHER
EAST DUE TO LINGERING SUBSIDENCE FROM THE UPPER RIDGE. BOTH THE GFS
AND NAM HAVE MLCAPES INCREASING TO 700-1200 J/KG OVER THE WESTERN
THIRD OF THE AREA BY 12Z SATURDAY THEN MLCAPES AROUND 1500 J/KG OVER
THE NORTHWESTERN PORTION OF THE AREA TAPERING TO 600-800 J/KG OVER
THE FAR EASTERN COUNTIES FOR SATURDAY AFTERNOON AND GENERALLY IN THE
700-1000 J/KG RANGE SATURDAY NIGHT AS THE LINE OF CONVECTION WORKS
SLOWLY EASTWARD THROUGH THE REMAINDER OF THE AREA. 0-1 KM
HELICITIES INCREASE TO 150-250 M2/S2 WITH HODOGRAPHS SHOWING AN
INCREASINGLY CURVED PROFILE OVER THE NORTHWESTERNMOST COUNTIES WHICH
CONTINUES THROUGH 12Z SATURDAY. HELICITIES THEN INCREASE TO VERY
HIGH VALUES OF 300-450 M2/S2 OVER THE NORTHERN PORTION OF THE AREA
WITH 200-300 OVER THE SOUTHERN PORTION WHILE HODOGRAPHS BECOME MORE
STRAIGHT LINE. THE ENVIRONMENT WILL PROMOTE SEVERE STORMS WITH
DAMAGING WINDS AND LARGE HAIL AND ROTATING STORMS WITH THE HIGHEST
RISK OF TORNADOES...SOME LONG TRACK AND VERY STRONG...MORE SO
GENERALLY NORTH OF A LINE FROM WIGGINS TO MONROEVILLE TO
GREENVILLE...OR GENERALLY WEST OF I-65 AND SLIGHTLY INLAND WHERE THE
HIGHEST HELICITIES WILL BE CO-LOCATED WITH FAIRLY HIGH CAPES AND
ALSO WHERE SPC HAS A MODERATE RISK. PERIODS OF HEAVY RAIN AND
LOCALIZED NUSIANCE FLOODING MAY BE POSSIBLE WITH ANY TRAINING
THUNDERSTORMS...BUT NOT SUFFICIENT FOR A FLASH FLOOD WATCH. THE
PRESSURE GRADIENT IS SUFFICIENT TO PRODUCE SUSTAINED WINDS OF 20-23
KNOTS WITH FREQUENT GUSTS UP TO THE LOWER THIRTIES IN THE LATE
MORNING THROUGH MID AFTERNOON MAINLY WEST OF INTERSTATE 65 ON
SATURDAY AND HAVE ISSUED A WIND ADVISORY FOR THIS AREA. HAD TO ADD
SMALL POPS FOR THE EASTERN PORTION OF THE FORECAST AREA FOR SUNDAY
MORNING FOR LINGERING CONVECTION ALONG THE WEAKENING AND SLOWING
FRONTAL BOUNDARY...THEN DRY CONDITIONS FOLLOW THROUGH MONDAY NIGHT.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL SATURDAY DUE TO
CONVECTION AND CLOUD COVER...THEN SLIGHTLY ABOVE NORMAL SUNDAY AND
MONDAY WITH NIGHTS BECOMING SEASONABLE. /29
&&
.LONG TERM (TUESDAY THROUGH FRIDAY)...DRY CONDITIONS FOLLOW FOR THE
EXTENDED PERIOD AS A SHARPLY AMPLIFIED UPPER RIDGE BUILDS IN FROM
THE PLAINS AND MOVES ACROSS THE EASTERN STATES WITH A SURFACE HIGH
SHIFTING ACROSS THE REGION AND MOVING INTO THE WESTERN ATLANTIC.
COOL TEMPERATURES ON TUESDAY GRADUALLY MODERATE TO SEASONABLE
TEMPERATURES BY FRIDAY. /29
&&
.FIRE...WINDY CONDITIONS ON SATURDAY WILL CREATE VERY HIGH
DISPERSIONS. RAIN CHANCES INCREASE TONIGHT WITH PERIODS OF SHOWERS
AND THUNDERSTORMS FOR SATURDAY THEN RAIN CHANCES TAPER OFF THROUGH
SUNDAY MORNING. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE
CRITICAL LEVELS THROUGH SUNDAY. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 78 64 83 / 50 80 50 10
PENSACOLA 69 78 68 82 / 40 70 60 20
DESTIN 68 77 69 78 / 20 70 70 30
EVERGREEN 68 80 67 85 / 30 90 60 20
WAYNESBORO 66 81 58 82 / 70 100 30 10
CAMDEN 66 80 66 84 / 50 100 60 10
CRESTVIEW 65 81 66 84 / 20 70 70 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...WIND ADVISORY FROM 9 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...WIND ADVISORY FROM 9 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY FROM 10 AM SATURDAY TO 5 AM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY FROM 10 PM TONIGHT TO 5 AM SUNDAY FOR THE
FOLLOWING ZONES: WATERS FROM DESTIN TO PASCAGOULA MS OUT
60 NM...AND MOBILE BAY.
&&Hazardous weather outlook, Apr 23, 4:30 PM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 430 PM CDT FRI APR 23 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-242130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 430 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. A FEW OF THESE MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HOWEVER...THE GREATEST SEVERE WEATHER THREAT WILL COME DURING THE DAY ON SATURDAY. THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS NORTHWEST PORTIONS OF FORECAST AREA FROM WAYNE COUNTY MISSISSIPPI NORTHEAST TO WILCOX COUNTY ALABAMA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE SOUTH AND EAST OF THAT LINE. THUNDERSTORMS IN THE MODERATE RISK AREA WILL HAVE THE GREATEST PROBABILITY OF PRODUCING STRONG TORNADOES IN ADDITION TO LARGE HAIL AND DAMAGING WINDS. ACROSS THE SLIGHT RISK AREA...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. INITIALLY...IT IS ANTICIPATED THUNDERSTORMS WILL BE MORE ISOLATED DURING THE FIRST HALF OF THE DAY WEST OF I-65. THUNDERSTORMS WILL THEN MERGE INTO A SOLID LINE EVENTUALLY MOVING OUT OF SOUTHEASTERN MISSISSIPPI BY EARLY TO MID AFTERNOON...TO NEAR I-65 STRETCHING TO THE COAST BETWEEN MID AND LATE AFTERNOON AND THEN EXITING FURTHER EASTWARD TO A BUTLER COUNTY ALABAMA TO OKALOOSA COUNTY FLORIDA LINE BY MID EVENING. A THREAT OF FLASH FLOODING ALSO EXISTS LOCALLY AS SUPERCELLS CAN PRODUCE TORRENTIAL RAINFALL ON TIME SCALES LESS THAN ONE HOUR...AND ESPECIALLY...WHEN ONE SUPERCELL FOLLOWS SO CLOSELY BEHIND ANOTHER. A WIND ADVISORY IS IN EFFECT FOR THE AREA ON SATURDAY DUE TO SUSTAINED WINDS AROUND 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH. OVER THE MARINE AREA...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 20 TO 60 MILES OUT BEGINNING THIS EVENING CONTINUING THROUGH SUNDAY MORNING AND OUT TO 20 NM INCLUDING INLAND BAYS AND SOUNDS FROM SATURDAY MORNING THROUGH SUNDAY MORNING. SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS CAN BE EXPECTED WITH SEAS BUILDING TO 9 FEET BY SATURDAY AFTERNOON. A MODERATE TO STRONG WESTERLY FLOW CAN ALSO BE EXPECTED BEGINNING SUNDAY MORNING CONTINUING THROUGH MONDAY AFTERNOON. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUIRED SATURDAY.
In the hours before
Local storm report, Apr 24, 2:24 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
224 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM HAIL 1 SE LUCEDALE 30.91N 88.58W
04/24/2010 E0.75 INCH GEORGE MS PUBLIC
DIME SIZE HAIL REPORTED ON HIGHWAY 163 NEAR LUCEDALE
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 24, 1:01 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 18 min |
| Apr 24, 1:17 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 43 min |
| Apr 24, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 7 min |
| Apr 24, 2:12 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 48 min |
| Apr 24, 2:16 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Apr 24, 4:31 AM CDT | Special Marine Warning | MOB | 44 min | |
| Apr 24, 6:13 AM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 24, 7:58 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 32 min |
| Apr 24, 8:02 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 43 min |
| Apr 24, 8:30 AM CDT | Tornado Warning | MOB | Choctaw | 36 min |
| Apr 24, 8:45 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 60 min |
| Apr 24, 9:50 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 55 min |
| Apr 24, 10:47 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 58 min |
| Apr 24, 11:23 AM CDT | Tornado Warning | MOB | Choctaw | 37 min |
| Apr 24, 11:42 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 47 min |
| Apr 24, 11:58 AM CDT | Tornado Warning | MOB | Choctaw | 32 min |
| Apr 24, 12:09 PM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 24, 12:20 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 37 min |
| Apr 24, 12:59 PM CDT | Special Marine Warning | MOB | 46 min | |
| Apr 24, 2:46 PM CDT | Special Marine Warning | MOB | 44 min | |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 51 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Apr 24, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Apr 24, 3:42 PM CDT | Special Marine Warning | MOB | 48 min | |
| Apr 24, 5:08 PM CDT | Special Marine Warning | MOB | 37 min | |
| Apr 24, 5:42 PM CDT | Special Marine Warning | MOB | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.